The finite controllability of the Maslov case

Journal of Symbolic Logic 39 (3):509-518 (1974)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272893
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,756
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
About Finite Predicate Logic.Herman Dishkant - 1986 - Studia Logica 45 (4):405 - 414.
Finitely Constrained Classes of Homogeneous Directed Graphs.Brenda J. Latka - 1994 - Journal of Symbolic Logic 59 (1):124-139.
Macroevolution as Deduction Process.S. Yu Maslov - 1978 - Synthese 39 (3):417 - 434.
Hereditary Undecidability of Some Theories of Finite Structures.Ross Willard - 1994 - Journal of Symbolic Logic 59 (4):1254-1262.
Pseudo-Finite Homogeneïty and Saturation.Jörg Flum & Martin Ziegler - 1999 - Journal of Symbolic Logic 64 (4):1689-1699.
Random Models and the Maslov Class.Warren Goldfarb - 1989 - Journal of Symbolic Logic 54 (2):460-466.

Monthly downloads

Added to index

2009-01-28

Total downloads

184 ( #24,690 of 2,177,988 )

Recent downloads (6 months)

1 ( #317,247 of 2,177,988 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums